On the axiom of extensionality in the positive set theory

Mathematical Logic Quarterly 49 (1):97-100 (2003)
  Copy   BIBTEX

Abstract

This is a study of the relative interpretability of the axiom of extensionality in the positive set theory. This work has to be considered in the line of works of R. O. Gandy, D. Scott and R. Hinnion who have studied the relative interpretability of the axiom of extensionality in set theories of Zermelo and Zermelo-Fraenkel

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-03

Downloads
7 (#603,698)

6 months
46 (#334,637)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A Strong Model of Paraconsistent Logic.Olivier Esser - 2003 - Notre Dame Journal of Formal Logic 44 (3):149-156.

Add more citations

References found in this work

On the Consistency of a Positive Theory.Olivier Esser - 1999 - Mathematical Logic Quarterly 45 (1):105-116.
On the axiom of extensionality – Part I.R. O. Gandy - 1956 - Journal of Symbolic Logic 21 (1):36-48.
On the axiom of extensionality, part II.R. O. Gandy - 1959 - Journal of Symbolic Logic 24 (4):287-300.

Add more references